# SDR DALA2025052203935

- Difficulty date: May 18, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 AFTER REMOVED CORROSION, GALLEY FLOOR SUPPORT FITTING STA Y=218 - 200 AND STA X= -11 WAS MEASURED AND EVALUATED AND WAS FOUND OUT OF LIMITS. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER CORROSION LEVEL 2, SUPPORT FITTING ON STA Y=218 - 200 STA X= -11 WAS REPLACED PER B717-200 SRM 51-41-01-0G . (0973445)
